# SDR AALA201811269033

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 34,909 hours, 13,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 012124
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,903 hours, 13,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN LEFT AFT EMERGENCY POWER SUPPLY WAS INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38. OPS CHECKED NORMAL.
